# SDR COMA9960163

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864807
- Condition: Malfunction
- Location: Landing Gear
- Part time: 6,012 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, THE NLG DID NOT EXTEND.  REPLACED THE PSEU.
